# SDR CALA2025120511795

- Difficulty date: November 30, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 93,759 hours, 18,663 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004111
- Part serial: 40002510
- Condition: Faulted
- Location: Lt Engine
- Part time: 737,671 hours, 704,855 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED MOMENTARY NOISE/BANG/SHUTTER DESCENDING THROUGH 37K, ENG PARAMETERS NORMAL. FELT LIKE GEAR COMING OUT BUT GEAR NOT DOWN. POSSIBLE CARGO SHIFT? NORMAL THROUGH REST OF DECENT.C/O GVI OF STAB, CONTROL SURFACES, GEAR & BAY PER AMM 05-41-07, 05-41-06, 05-41-05, 05-41-03. ALL OBSERVATIONS NORMAL. C/O INSPECTION OF FREIGHT BAY GUIDES AND LOCKS TO RULE OUT CARGO SHIFT, NO EVIDENCE OF MOVEMENT OR WITNESS MARKS, ALL LOCKS LATCH NORMALLY . PIMU BITE C/O PER FIM 71-01-803 WITH NO SAVED FAULTS PRESENT FOR LEG. MAINTENANCE SNAPSHOT AUTO SAVED FROM LAST LEG FOR "ENG SURGE DET". L ENG PARAMETERS INDICATE REDUCED EPR ACT FROM COMMAND, INCREASED EGT, INCREASED FF & BURN PRESSURE PAIRED WITH INCREASED DUCT PRESSURE. FIM 71-05 FAULT TREE 803 FOLLOWED UP TO AND INCLUDING STEP 6. NO FAULTS FOUND. FURTHER INVESTIGATION REQUIRED. ACP VISUAL INSPECTION OF LPC FROM 1.6 TO 4TH STAGE PER AMM 72-00-00-206-001-N01 NO DAMAGE FOUND. ACP BORESCOPE INSPECTION THROUGH AP1 BLEED OUTLETS OF 4TH STAGE BLADES AND VANES PER AMM 72-00-00-206-001-NO1, NO DAMAGE FOUND. BOROSCOPE INSPECTION C/O AS PER FIM 71-05 FAULT TREE 3 BLOCK 7 AND AMM 72-00-00/601 NO DAMAGE OR FAULTS FOUND 71-05 FAULT TREE 803.  ENGINE SURGE DURING FORWARD THRUST BLOCK 8. ENGINE CHECK 9 - VARIABLE STATOR VANE SYSTEM CHECK CARRIED OUT AS PER FIM 71-08 FAULT TREE 809.  EICAS EPCS MAINTENANCE PAGE, SVA POSITION INDICATIONS CORRECT PARAMETERS ON TWO CHANNELRUN. ENGINE DEEMED OK FOR CONTINUED OPERATION AT THIS TIME.
